Blood Pressure Fluctuations

Discussion in 'Fibromyalgia Main Forum' started by TaniaF, Mar 17, 2003.

  1. TaniaF

    TaniaF Member

    I have something wierd. My BP can be high somedays and low the next. Anyone else experience this? It's bad because I am on a calcium channel blocker for heart palpitations due to ANS system out of wack. If I don't take the pills, my BP goes up. Then the BP stabilized and normal. Then some days it goes down low for no reason at all and then back to normal. What's up with this?? Anyone else? Is this an FM symptom?
    Tania
  2. little

    little Member

    Hi Tania, mine does the same thing. I'm taking Atenolol plus a water pill HCTZ. When I went to the doctor last week she increased the warter pill. My BP goes from 120/79 to 190/110 in a short time.It has been doing this for about five years. Before it stayed at 102/80. I think that it is the Fm, also I've gained a lot of weight by being on PAXIL.
    About 54 lbs in 1 1/2 years. I'm trying to take it off now. I stopped taking the Paxil. The doctor thinks that if I take the weight off the BP should go back to normal. Have a great day. Gail[This Message was Edited on 03/18/2003]